# SDR NOCA20110330311

- Difficulty date: March 30, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT RIGHT SIDE ROW 33 LAST 6 LIGHTS ON FLOOR/ONE EACH AFT EXIT SIGN INOP.  REPLACED POWER SUPPLY AS PER MM 33-51-07. [ORIGINAL SUBMISSION ON 3-30-2011]
